# SDR DALA2018012000395

- Difficulty date: January 19, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 82,093 hours, 36,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE ON INTERCOSTAL BELOW CABIN FLOOR B/S 540-560 BL0 FWD CARGO IS CRACKED. REPAIRED INTERCOSTAL UPPER ATTACH ANGLE BELOW CABIN FLOOR PANEL STA 540-560 BL0 IAW SRM.
